MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE PS FEM RT SZ 4 NAR CEM; ATTUNE IMPLANT : KNEE FEMORAL

DEPUY IRELAND - 9616671 ATTUNE PS FEM RT SZ 4 NAR CEM; ATTUNE IMPLANT : KNEE FEMORAL
Model Number 1504-10-224
Medical Device Problem Codes Loss of or Failure to Bond (1068); Use of Device Problem (1670)
Health Effect - Clinical Codes Pain (1994); Local Reaction (2035)
Date of Event 05/14/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).Initial reporter occupation: lawyer.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
On (b)(6) 2015 the patient had a right total knee arthroplasty to address primary osteoarthritis of the right knee.Due to patient¿s poor bone stock, pins in the distal femur and in proximal tibia were not satisfactory so the plans for computer assisted surgery were abandoned.Depuy components, including depuy patella and depuy cement x1 were implanted during this procedure.There were no intraoperative complications noted.(sticker page 7 of 12).On (b)(6) 2018, the patient had a revision of right total knee arthroplasty to address failed total right knee.During the procedure the surgeon observed hypertrophic synovial tissue, gross loosening of the tibial component along with subsidence.The loosening of the tibial tray was at the implant/cement interface.The femoral component was found to be loose (no interface), varus malalignment and osteolytic area of bone.The patella was not revised.Depuy components, including depuy cement x2 were implanted during this procedure.(part/lot page 12 of 12).Doi: (b)(6) 2015 dor: (b)(6) 2018 (right knee).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
ATTUNE PS FEM RT SZ 4 NAR CEM
Common Device Name
ATTUNE IMPLANT : KNEE FEMORAL
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key11614753
Report Number1818910-2021-07010
Device Sequence Number3051860
Product Code JWH
UDI-Device Identifier10603295041832
UDI-Public10603295041832
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2018
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2023
Device Model Number1504-10-224
Device Catalogue Number150410224
Device Lot Number356938
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/24/2021
Supplement Date Received by Manufacturer09/09/2021
Initial Report FDA Received Date04/05/2021
Supplement Report FDA Received Date09/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE MEDIAL DOME PAT 32MM; ATTUNE PS FEM RT SZ 4 NAR CEM; ATTUNE PS RP INSRT SZ 4 7MM; ATTUNE RP TIB BASE SZ 3 CEM; SMARTSET MV 40G - EO; ATTUNE MEDIAL DOME PAT 32MM; ATTUNE PS FEM RT SZ 4 NAR CEM; ATTUNE PS RP INSRT SZ 4 7MM; ATTUNE RP TIB BASE SZ 3 CEM; SMARTSET MV 40G - EO
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR